# SDR RAIA961042

- Difficulty date: October 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N435AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 889
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Connector
- Part number: 8974696
- Condition: Loose
- Location: Lt Engine
- Part time: 8,883 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

STL - FLT 7496 - LEFT EGT ERRATIC, SRL ON AND OFF.  MAINTENANCE REPLACED THE LEFT EGT SHORTLEAD, P/N 8974696.  (M)
